# SDR CALA2024050701348

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 73,800 hours, 27,157 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTING SSFR FOR AC 0206 RIGHT WINDOW POST REF EA 5310-04554 UPDATE FOR SSFR FPR EA 5310-04554 OP 004 UAL QC COMPLETED SSFR FOR RIGHT HAND WINDOW POST EA 5310-04554 O P 004
